Finite difference schemes for Landau-Lifshitz equation

T. Ishiwata, A. Fuwa, M. Tsutsumi.

Research output: Contribution to journalArticle

47 Citations (Scopus)
Original languageEnglish
Pages (from-to)107-113
JournalProceedings of Czech--Japanese Seminar in Applied Mathematics 2006
Publication statusPublished - 2007 Jan 1

Cite this

Finite difference schemes for Landau-Lifshitz equation. / Ishiwata, T.; Fuwa, A.; Tsutsumi., M.

In: Proceedings of Czech--Japanese Seminar in Applied Mathematics 2006, 01.01.2007, p. 107-113.

Research output: Contribution to journalArticle

@article{245c41dec2ea49c3bcab77e5f8532f99,
title = "Finite difference schemes for Landau-Lifshitz equation",
author = "T. Ishiwata and A. Fuwa and M. Tsutsumi.",
year = "2007",
month = "1",
day = "1",
language = "English",
pages = "107--113",
journal = "Proceedings of Czech--Japanese Seminar in Applied Mathematics 2006",

}

TY - JOUR

T1 - Finite difference schemes for Landau-Lifshitz equation

AU - Ishiwata, T.

AU - Fuwa, A.

AU - Tsutsumi., M.

PY - 2007/1/1

Y1 - 2007/1/1

M3 - Article

SP - 107

EP - 113

JO - Proceedings of Czech--Japanese Seminar in Applied Mathematics 2006

JF - Proceedings of Czech--Japanese Seminar in Applied Mathematics 2006

ER -